# SDR SWAA2012081606726

- Difficulty date: August 14, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 79,884 hours, 71,878 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456115
- Part serial: 4605
- Condition: Leaking
- Location: Nr 7 Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SPOILER ACTUATOR LEAKED OUT OF ACTUATOR BODY CASTING.  REMOVED AND REPLACED NR 7 SPOILER ACTUATOR PER AMM.
